# SDR IPXA09154871

- Difficulty date: February 26, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 8,057 hours, 4,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327082100100
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C AFT MAIN CABIN FLOOR PANEL 262FH IS GOUGED.  CLEANED AND SCUFFED GOUGE AND POTTED WITH FILLER IAW A300-600 SRM 53-10-20 PARA 8A FIG 201.
